Skip to Main content Skip to Navigation
Journal articles

The linearized Calderón problem on complex manifolds

Abstract : In this note we show that on any compact subdomain of a Kähler manifold that admits sufficiently many global holomorphic functions , the products of harmonic functions form a complete set. This gives a positive answer to the linearized anisotropic Calderón problem on a class of complex manifolds that includes compact subdomains of Stein manifolds and sufficiently small subdomains of Kähler manifolds. Some of these manifolds do not admit limiting Carleman weights, and thus cannot by treated by standard methods for the Calderón problem in higher dimensions. The argument is based on constructing Morse holo-morphic functions with approximately prescribed critical points. This extends results of [GT11 GT11] from the case of Riemann surfaces to higher dimensional complex manifolds.
Complete list of metadatas

Cited literature [25 references]  Display  Hide  Download
Contributor : Colin Guillarmou <>
Submitted on : Monday, July 2, 2018 - 6:41:56 PM
Last modification on : Wednesday, September 16, 2020 - 5:13:11 PM
Long-term archiving on: : Monday, October 1, 2018 - 7:51:18 AM


Files produced by the author(s)


  • HAL Id : hal-01827890, version 1



Colin Guillarmou, Mikko Salo, Leo Tzou. The linearized Calderón problem on complex manifolds. Acta Mathematica Sinica English Series, Springer-Verlag, 2019, 35 (6), pp.1043-1056. ⟨hal-01827890⟩



Record views


Files downloads